# SDR SROM200400058

- Difficulty date: November 4, 2004
- Submitted: November 8, 2004
- Operation: General aviation
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- Aircraft time: 52,668 hours, 45,657 cycles
- Engine: Pwa JT8D17
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Condition: Iced
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE NR 2 ENGINE FILTER ICING LIGHT CAME ON AND WOULD NOT CLEAR WITH FUEL HEAT.  OTHER ENGINE PARAMETERS INDICATE FUEL HEAT WAS OPERATIVE WITH ENGINE OPERATION NORMAL.  UNEVENTFUL RETURN TO DEPARTURE AIRPORT.  REMOVED AND REPLACED NR 2 ENGINE MAIN FUEL FILTER IAW WITH ,  MM 73-11-01 WITH GOOD ENGINE RUN.  NOTE:  REMOVED FILTER VISUALLY HAD SLIGHT AMOUNT OF DEBRIS PRESENT.
